# SDR DALA2025030201577

- Difficulty date: February 25, 2025
- Submitted: March 2, 2025
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 68,606 hours, 31,260 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0828481) ACCESS HOLE CUTOUT IN LWR CLOSURE RIB WEB (P/N 172A3104-1) IS MADE FOR REAR SPAR PRIMARY FITTING BOLTS INSPECTION. HOLE CUTOUT IS REPAIRED BY DOUBLER IAW PRI 624294-14 REV 1.
